Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have myasthenia gravis. Had IVIG one month ago. On Mestinon. Also added to diet. Developed severe skin rash. Reason?

I have myasthenia gravis and have been on Mestinon for over a year. Two weeks ago mestinon lon acting was added to my diet as the mestinon I was taking was not enought.I developed a severe rash so I stopped it but the rash is worse.Could I be allergic to mestinon after all this time? also I might add that I had IVIG one month ago .
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello the severe rash may not be due to your drug as you are using since one year.i think it may be delayed hypersensitivity to the ivg u used one month back
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor